MAUDE Adverse Event Report: ARTHREX, INC. Ø7X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø7X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø7X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/27/2025, an arthrex subsidiary employee reported via email that an ar-4020c-07 fastthread biocomposite interference screw 7 x 20 mm fractured during placement.The hth technique was performed, and during femoral fixation, the surgeon used a notcher followed by a 7 mm fastthread tap before screw insertion.Toward the end of screw placement, it was observed that the screw could no longer be advanced.Upon attempting removal, the screw was found to have fractured at the head, preventing it from entirely threading into the bone.Loose fragments were successfully retrieved.No additional anesthesia was required, and no alternative implant was used.This issue occurred during a procedure on (b)(6) 2025.Additional information has been requested on 10/30/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.

Brand Name
Ø7X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23465373
Report Number1220246-2025-04985
Device Sequence Number21319609
Product Code MAI
UDI-Device Identifier00888867276956
UDI-Public(01)00888867276956(11)250404(17)290228(10)15415649
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ7X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-07
Device Lot Number15415649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown